Drug Rash with Eosinophilia and Systemic Symptoms: Two Emergency Department Cases

Article English OPEN
Adam Landman; Alina Tsyrulnik;
(2011)
  • Publisher: eScholarship Publishing, University of California
  • Journal: Western Journal of Emergency Medicine,volume 12,issue 4,pages559-562 (issn: 1936-900X, eissn: 1936-9018)
  • Related identifiers: doi: 10.5811/westjem.2010.11.2077, pmc: PMC3236166
  • Subject: Pathological Conditions, Signs and Symptoms | R | Dermatology | Skin and Connective Tissue Diseases | DRESS syndrome | Case Report | Medicine | Medical emergencies. Critical care. Intensive care. First aid | RC86-88.9

<p>Drug rash with eosinophilia and systemic symptoms (DRESS) is a rare, severe adverse drug event that appears with a generalized rash, fevers, and dysfunction of 1 or more organ systems. We describe 2 patients (1 adult and 1 pediatric) seen in the emergency department ... View more